Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 6

All articles in this issue are freely accessible.

On Vorontsov’s Theorem on K3 surfaces with non-symplectic group actions
Keiji Oguiso and De-Qi Zhang.
Proc. Amer. Math. Soc. 128 (2000), 1571-1580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676296
Linear independence and divided derivatives of a Drinfeld module II
W. Dale Brownawell and Laurent Denis.
Proc. Amer. Math. Soc. 128 (2000), 1581-1593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709742
On a conjecture of Duke-Imamoglu
Stefan Breulmann and Michael Kuß.
Proc. Amer. Math. Soc. 128 (2000), 1595-1604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707138
On the scarcity of lattice-ordered matrix algebras II
Stuart A. Steinberg.
Proc. Amer. Math. Soc. 128 (2000), 1605-1612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641109
On integers of the form $2^{k}±p^{𝛼_{1}}_{1}p^{𝛼_{2}}_{2}\dotsb p^{𝛼_{r}}_{r}$
Yong-Gao Chen.
Proc. Amer. Math. Soc. 128 (2000), 1613-1616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695159
Integer-valued polynomials over Krull-type domains and Prüfer $v$-multiplication domains
Francesca Tartarone.
Proc. Amer. Math. Soc. 128 (2000), 1617-1625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641121
Normal subgroups of $GL_{n}(D)$ are not finitely generated
S. Akbari and M. Mahdavi-Hezavehi.
Proc. Amer. Math. Soc. 128 (2000), 1627-1632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646321
A characterization of total reflection orders
Paola Cellini.
Proc. Amer. Math. Soc. 128 (2000), 1633-1639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653429
Nonvanishing of symmetric square $L$-functions of cusp forms inside the critical strip
Winfried Kohnen and Jyoti Sengupta.
Proc. Amer. Math. Soc. 128 (2000), 1641-1646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676328
Hilbert norms for graded algebras
Joachim Kupsch and Oleg G. Smolyanov.
Proc. Amer. Math. Soc. 128 (2000), 1647-1653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707524
On the complexity of description of representations of $*$-algebras generated by idempotents
Stanislav Krugliak and Yurii Samoilenko.
Proc. Amer. Math. Soc. 128 (2000), 1655-1664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636978
Uniqueness of the least-energy solution for a semilinear Neumann problem
Massimo Grossi.
Proc. Amer. Math. Soc. 128 (2000), 1665-1672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694340
Existence and uniqueness theorems for singular anisotropic quasilinear elliptic boundary value problems
S. Hill, K. S. Moore and W. Reichel.
Proc. Amer. Math. Soc. 128 (2000), 1673-1683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695131
Extension theorems for the distribution solutions to $\mathcal{D}$-modules with regular singularities
Hiroshi Koshimizu and Kiyoshi Takeuchi.
Proc. Amer. Math. Soc. 128 (2000), 1685-1690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695127
The Furuta inequality in Banach $*$-algebras
Kôtarô Tanahashi and Atsushi Uchiyama.
Proc. Amer. Math. Soc. 128 (2000), 1691-1695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654084
A generalization of a theorem of Heins
James E. Joseph and Myung H. Kwack.
Proc. Amer. Math. Soc. 128 (2000), 1697-1701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641112
Interpolating sequences in the spectrum of $H^{∞}$ I
Raymond Mortini.
Proc. Amer. Math. Soc. 128 (2000), 1703-1710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641069
On the divergence of the $(C,1)$ means of double Walsh-Fourier series
G. Gát.
Proc. Amer. Math. Soc. 128 (2000), 1711-1720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657751
Kuttner’s problem and a Pólya type criterion for characteristic functions
Tilmann Gneiting.
Proc. Amer. Math. Soc. 128 (2000), 1721-1728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646306
The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domains in $\mathbb{C}^{n} (n ≥3)$
Nguyên Viêt Anh.
Proc. Amer. Math. Soc. 128 (2000), 1729-1732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653405
Long time heat diffusion on homogeneous trees
Guia Medolla and Alberto G. Setti.
Proc. Amer. Math. Soc. 128 (2000), 1733-1742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694874
Asymptotic behavior of solutions of difference equations in Banach spaces
Cristóbal González and Antonio Jiménez-Melado.
Proc. Amer. Math. Soc. 128 (2000), 1743-1749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695135
Almost sure central limit theorem for strictly stationary processes
Emmanuel Lesigne.
Proc. Amer. Math. Soc. 128 (2000), 1751-1759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641132
On the boundary of attractors with non-void interior
Ka-Sing Lau and You Xu.
Proc. Amer. Math. Soc. 128 (2000), 1761-1768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662265
Dimension zero vs measure zero
Ondrej Zindulka.
Proc. Amer. Math. Soc. 128 (2000), 1769-1778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646213
Existence of solutions for first order singular problems
M. Cherpion and C. De Coster.
Proc. Amer. Math. Soc. 128 (2000), 1779-1791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694454
On conditions for polyconvexity
Jan Kristensen.
Proc. Amer. Math. Soc. 128 (2000), 1793-1797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670399
An $L^{p}$ definition of interpolating Blaschke products
Craig A. Nolder.
Proc. Amer. Math. Soc. 128 (2000), 1799-1806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646201
An uncertainty principle for convolution operators on discrete groups
Giovanni Stegel.
Proc. Amer. Math. Soc. 128 (2000), 1807-1812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662222
Function theory in spaces of uniformly convergent Fourier series
Scott F. Saccone.
Proc. Amer. Math. Soc. 128 (2000), 1813-1823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664367
Rigidity of automorphisms and spherical CR structures
Jih-Hsin Cheng.
Proc. Amer. Math. Soc. 128 (2000), 1825-1832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653441
An obstruction to the conformal compactification of Riemannian manifolds
Seongtag Kim.
Proc. Amer. Math. Soc. 128 (2000), 1833-1838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646195
Dendrites and light open mappings
Janusz J. Charatonik, Wlodzimierz J. Charatonik and Pawel Krupski.
Proc. Amer. Math. Soc. 128 (2000), 1839-1843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1787331
Chern numbers of certain Lefschetz fibrations
András K. Stipsicz.
Proc. Amer. Math. Soc. 128 (2000), 1845-1851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641113
An inductive explicit construction of $*$-products on some Poisson manifolds
Santos Asin Lares.
Proc. Amer. Math. Soc. 128 (2000), 1853-1857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654089
Clasp-pass move and Vassiliev invariants of type three for knots
Tatsuya Tsukamoto.
Proc. Amer. Math. Soc. 128 (2000), 1859-1867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646209
Non-integral toroidal surgery on hyperbolic knots in $S^{3}$
C. Mc A. Gordon, Y-Q. Wu and X. Zhang.
Proc. Amer. Math. Soc. 128 (2000), 1869-1879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1644022
On condensations of $C_{p}$-spaces onto compacta
A. V. Arhangel'skii.
Proc. Amer. Math. Soc. 128 (2000), 1881-1883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1751998